advertisement
Question
Posted by: Nita | 2008/05/28

Psoriasis

I see that the Skin Doctor forum has been closed, so I'll ask my question here and hope I can be helped.

I've got psoriasis, my inverse psoriasis is giving a big problem. I'm currently using a cortisone ointment prescribed by me GP but it's not working so well anymore. I was wondering if you might be able to recommend anything I can use to help with the redness and the puss problem. My skin is also getting very thin from years of cortisone use.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Unfortunately, cortisone use has spesific indications in psoriasis and should not be used on a chronic basis. I recommend that you use a UV lamp, tarr ointment and a short course of oral antibiotics to treat the cellulitis (hence the puss). You will have to consult a doctor for a prescription for the antibiotics.

Try and get a lot of exposure to sunlight and a swim in the sea will not be a bad idea at all.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: KARIEN | 2008/05/28

HI NITA - WHERE ARE YOU - I AM IN PORT ELIZABETH. I MIX A CREAM THAT WORKS WONDERS CONTACT ME ON 0415033067

Reply to KARIEN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement